Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/21234
Share/Export:
logo share SHARE BASE
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL | DATACITE
Title

Extreme preservers of maximal column rank inequalities of matrix multiplications over semirings

AuthorsSong, Seok-Zun; Park, Kwon-Ryong; Hernández Encinas, Luis
KeywordsLinear operator
Rank inequality
Maximal column rank
Issue DateJan-2010
CitationJournal of the Korean Mathematical Society 47(1): 71-81 (2010)
AbstractWe characterize linear operators that preserve sets of matrix ordered pairs which satisfy extreme cases with respect to maximal column rank inequalities of matrix multiplications over semirings.
URIhttp://hdl.handle.net/10261/21234
Appears in Collections:(IFA) Artículos

Show full item record
Review this work

Page view(s)

303
checked on May 17, 2022

Google ScholarTM

Check


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.